View Full Version : Stimulants and excessive sweating possible solutions??


italianstallion
11-10-16, 03:48 PM
I am currently taking 60mg vyvanse. I have been back on it for almost 4 months now and the problem of excessive sweating, specifically of the armpits, has persisted from the start. I don't seem to sweat excessively from any other parts of my body, but just sitting in class I'll have sweat through my shirt and feel sweat dripping down my sides within an hour of just sitting there and not doing any physical activity. It is truly unbearable.

I think that I've always sweat more than the average person from the armpits, but it is definitely a lot worse on vyvanse. I was first prescribed vyvanse a little over a year ago and as far as I can remember, it did not used to have this effect or it was definitely no where near as bad. I would use an antiperspirant spray and that seemed to do the trick, but now it does nothing.

I'm not sure if this could be a problem that has just been getting worse throughout my life, but there is definitely a lot more sweating on days when I take vyvanse vs when I don't. However, at least one specific example I can cite was I remember driving for 2 hours in an air conditioned car, not any way hot, and when I arrived I had a lot of pit sweat visible through the shirt and this was when I was NOT taking vyvanse. Again it wasn't the extreme sweating dripping down my side, but when I got out of the car I noticed my t shirt had large pit stains.

Would it make sense that I continually sweat more now whether I have or haven't taken vyvanse as my body expects it? Again, the issue is definitely much worse on vyvanse but still seems to be worse than the average person when not on vyvanse. Is there any way this could be related to anxiety? Or maybe I just have one of those sweat gland issues that needs to be addressed.

Also, my doc wanted me to try 70mg and see how it compared to the 60mg, but I feel like I have been having a good response to the 60mg (finally) and don't want to increase the dose unnecessarily. I have taken as high as 70mg in the past however, but I feel like this would only cause me to sweat more?
Again, during my first year on vyvanse I do not think the sweating issue was anywhere near as bad as it has become now. If anyone has had a similar experience or solutions please share! Thanks.

Fuzzy12
11-10-16, 03:52 PM
It takes a while but for me the sweating dud finally subside. Drink lots of water.

Not sure about vyvanse but dex stays on your body for 48h I think so that might cause the sweating even on days when you don't take it. And maybe the effect on yoir metabolism or whstever Lasts even longer even once it's out of your system

ToneTone
11-10-16, 07:07 PM
Some meds do that. I think my med does that.

Basically, there's a condition called "hyperhydrosis," which is just excessive sweating .. Search around the net and you'll see recommendations. Basically, some people just need to use more powerful antiperspirants and experiment with different antiperspirants.

In extreme cases, there are under pads that people wear.

Good luck.

Tone

neb123
11-11-16, 07:32 AM
Look up glycopyrrolate. Will solve your problem.

C15H25N3O
11-11-16, 09:53 AM
Amphetamine is a substance the body is not happy about and wants to get rid off.

Have you been sweating the same when you have been used to a lower dosage like typical 30mg/day?

My suspect about excessive sweating is it starts when the kidney have to low capacity for
cleaning the blood. If more water does not help them to flush out the body tries to sweat
them off especially in the second half of the effectiveness when the urines ph becomes
sour due to degradation products.

Sweating from the beginning of the effectiveness would mean a too high dosage for me.

Bluechoo
11-11-16, 11:45 AM
Looking at some of your other posts, I would think the dose or the medication is wrong.